# SDR SWIA202157052

- Difficulty date: January 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Grooved
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ( DOOR SIDE ) HAS MULTIPLE HINGE LUGS WITH SHALLOW GROOVES CHAFED INTO BASE OF LUGS FROM CONTACT WITH LUG LANDS OF FUSELAGE SIDE HINGE HALF.   (C-CHECK) RO 3/25/2021    COMPLIED WITH REO TYPE I DISPOSITION, REMOVED CHAFFING ON HINGE LUGS REF. BOMARDIER REO 670-52-11-511 REV-E, DATED: 2017-08-02. IN LIMITS, RESTORED FINISH. / COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (**RII**)51-900-1002-SKY
